# SDR WLDA200487

- Difficulty date: August 2, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N278
- Make and model: Doug MD-11
- Aircraft serial: 48746
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: ALC80551
- Condition: Out Of Trim
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4C CHECK IN TPE, WHILE PERFORMING EO 02-5510-098 REV 1, FOUND AN OVER TRIM ON FITTINGS OF LT & RT HORIZONTAL STAB OPERATION BULKHEAD.  PERFORMED FITTING OF LT & RT HORIZONTAL STAB OPERATION BULKHEAD PER EGAT EI W2004A53B.  REPAIR & CONDITION CHECK SATISFACTORY.
